advertisement
Question
Posted by: Lee | 2012/01/30

Trigestrel

Good day

I would like to enquire about the side effects of this contraceptive, i am experiencing excessive hair fall and mood swings, should i consider using other methods of family planning?

Kind regards,

Lee

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that these are side effects. Try another Pill. Women react differntly differnt pils and it is often a matter of trial and error to find one that suits you.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement